Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Mevacor and Joint Pain

Final Thoughts

For people taking Mevacor, joint pain is a possible side effect. Make sure to talk with your healthcare provider or pharmacist if you have concerns about this. Also, keep in mind that it is not possible for your healthcare provider to know whether you will have a side effect with a medicine that you have never taken before. Therefore, if you notice any joint pain while taking Mevacor, talk to your healthcare provider. If the pain continues after the first couple of months, your healthcare provider may recommend adjusting the Mevacor dosage or switching to another cholesterol medication.
 
5 Common Pain Medication Fears

Mevacor Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.